Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 1003-1022
https://doi.org/10.4134/BKMS.b160439
Published online May 31, 2017
Dae Ho Jin
Dongguk University
Abstract : The object of study in this paper is generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection. We study the geometry of two types of generic lightlike submanifolds, which are called {\it recurrent} and {\it Lie recurrent} generic lightlike submanifolds, of an indefinite trans-Sasakian manifold with a quarter-symmetric metric connection.
Keywords : quarter-symmetric metric connection, generic lightlike submanifold, indefinite trans-Sasakian structure
MSC numbers : Primary 53C25, 53C40, 53C50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd